| Catalog Number |
309605 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd syringe 10ml ll tip bulk convenience pak contained foreign matter.Complaint via phone.Plunger of syringe is dirty; it appears in some places the plastic is discolored and in others it does look like dirt.27-mar-2026: no patient concerns for this instance.Delivery address (b)(6).Date occurred on (b)(6) 2026.